# SDR ASAA2021080135609

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,893 hours, 7,273 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R SIDE OVERHEAT ILLUMINATED AT 6000. GROUNDED - YES. PERFORMED (WHCU) BITE TEST, NO FAULTS NOTED AT THIS TIME. OPS CHECK NORMAL REF B737-900 AMM TASK 30-41-00-810-801.
